# SDR COMA0560545

- Difficulty date: October 10, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 24,291 hours, 21,574 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5400 - FLAPS FAIL CAUTION.  CND, INSPECTED FLAPS SYSTEM AND FOUND NO FAULTS.
